advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Rockford, Illinois, USA:

I am 42 and I have type 2. Can the pill make you feel floating and nervous?

Answer:

Yes, sometimes the oral agents for Type 2 diabetes can make you feel dizzy or nervous, if blood sugars get too low. Ask your doctor for more advice.

OWJ

DTQ-19991108024723
Original posting 6 Jan 2000
Posted to Family Planning and Type 2

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:08
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.